# SDR SWAA2014010823892

- Difficulty date: December 7, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 33,618 hours, 23,008 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 5940766
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER AFT BEAM DOUBLER CRACKED.  REPAIRED DOUBLER IAW SRM.
